# SDR C77A201306270022

- Difficulty date: June 25, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N607CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000192
- Aircraft time: 15,682 hours, 8,927 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 002604
- Condition: Discharged
- Location: Emergency Lights
- Part time: 10,333 hours, 5,803 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD LOWER EMERGENCY EXIT LIGHT AND CEILING LIGHT AT ROW 17-18 WILL NOT ILLUMINATE DURING TEST.  R & R RT FWD EMERGENCY LIGHT POWER UNIT IAW AMM 33-50-01.  OPS CHECKED GOOD.
